# SDR UPS07M48883

- Difficulty date: November 30, 2006
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1721-1745
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO, DOOR JAMB AREA, UPPER AREA STA 1721 - 1745 UPON REMOVAL OF TOP BOX, FOUND CORROSION INSIDE AS MARKED.  CORROSION REMOVED PER SRM 51-21-01VOL II REV38.  MATL ORIG THK 0.125" STA 1721-173 0 REMOVED 0.026" REMAINING 0.099", STA 1730-1741 REMOVED 0.029" REMAINING 0. 096" AND STA 1741-1745 REMOVED 0.030" REMAINING 0.095" EXCEED LIMITS PER SRM 53-00-01 FIG 1A VOL II REV38.  FLAP PEENING C/O ON REWORK AREA PER EN1398-06.  REPAIR PARTS INSTALLED PER EN1398-06 AND SRM 51-33-01VOL II REV 38.
